# SDR UALA2011121906926

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,593 hours, 9,907 cycles
- Engine: Pwa PW4052
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O AUDIO PANEL CONTINUES SIDE TONE AND STATIC.  VOR VOLUME TOGGLE FROZEN.  REPLACED CONTROL PANEL PER MM, OPS CHECKED GOOD.
